International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1989 / Article

Open Access

Volume 2 |Article ID 365654 | https://doi.org/10.1155/S1048953389000109

Marcel F. Neuts, H. Sitaraman, "The square-wave spectral density of a stationary renewal process", International Journal of Stochastic Analysis, vol. 2, Article ID 365654, 14 pages, 1989. https://doi.org/10.1155/S1048953389000109

The square-wave spectral density of a stationary renewal process

Received01 Oct 1988
Revised01 Jun 1989

Abstract

The power spectral density of a random square wave is a promising tool in the qualitative study of stationary point processes. This is illustrated for renewal processes and their superpositions.

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views101
Downloads1052
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.